Mathematical Programming Computation

ISSN: 1867-2949 (Print) 1867-2957 (Online)

Description

Mathematical Programming Computation (MPC) publishes original research articles on computational issues in mathematical programming. Articles report on innovative software, comparative tests, modeling environments, libraries of data, and applications. Coverage includes linear programming, convex optimization, nonlinear programming, stochastic and robust optimization, integer programming, combinatorial optimization, network algorithms, and global optimization. A key feature of the journal is the inclusion of accompanying software and data with the research articles. The journal’s review process includes evaluation and testing of accompanying software, aiming at verification of reported computational results. The journal strongly supports the development and distribution of open source software, and archives submitted software with the corresponding research articles.

6 Volumes 21 Issues 75 Articles available from 2009 - 2014

Browse Volumes & Issues